# SDR ASOA2015042712656

- Difficulty date: March 28, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 25,627 hours, 24,709 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621, LEFT FLOOR SUPPORT ANGLE CRACKED AT LBL 36.  LOCATED AND DRILLED NEW FLOOR SUPPORT ANGLE, PN 601R53-61-117-1 IAW SRM 51-40-11.  REPAIRED FS 621 LT FLOOR SUPPORT IAW REO 601R-53-61-5465.  REO 601R-53-61-5465 HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON ROUTINE WORK CARD.
